# SDR IPXA2019061943485

- Difficulty date: June 5, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: A5724207120300
- Condition: Cracked
- Location: Rt Wing K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:123CR/W I/B KREUGER FLAP FWD IWR CLOSE OUT WELL I/B BRACKET CRACKEDREMOVED AND REPLACED BRACKET PER A300-600 SRM 51-40-21
